Urine problems after overdose

Discussion in 'After Effects' started by anarulesmenow, Mar 9, 2009.

Thread Status:
Not open for further replies.
  1. anarulesmenow

    anarulesmenow Well-Known Member

    Ok so last year I overdosed on some pills and ended up in hospital.I had experimented with taking pills before but had never taken enough to warrant a journey to hospital,although I may have damaged myself with these. I also used to have a bit of an alcohol problem but do not drink as much as I did.
    This might sound a bit disgusting but a bit after my overdose I started having urine problems. I pass urine far more frequently than I used to and far more frequently than I consider normal.I have also found myself getting more dehydrated than usual and having to drink more than usual, although even if I do not drink very much, I still find myself passing Urine far too much. I find that I need to pass Urine most at night time and sometimes feel like I need to go when I actually don't
    I have also noticed that my urine is not a normal colour.It is usually a green,cloudy colour, and is occasionally a very bright, thick yellow colour.
    This doesn't seem normal to me, and as I have started experiencing these symptoms since my overdose, I am worrying whether I may have damaged my liver/kidneys.
    Can anyone here help me on this?
  2. ~Claire

    ~Claire Well-Known Member

    Hey hun,

    I would def get it checked out.

    It may not be related to your od but it could be a symptom of diabetes or a urine/kidney infection.

    Please make an appt with your GP asap.

    Take care xx
  3. jameslyons

    jameslyons Well-Known Member


    I agree with Claire. It could be a bladder infection, but it could also be from a kicked around kidney. Go to your doctor--they can help you out.
  4. anarulesmenow

    anarulesmenow Well-Known Member

    Ok thanks i do know im not diabetic though
  5. xxicedragonxx

    xxicedragonxx Well-Known Member

    if it burns too... sounds like you have a bad uti or bladder infection... i have um chronically...

    you could have damaged something though... so i would not wait and go to the doctor immediately. most problems can be cured with antibiotics, but if you let it go it will be a lot worse.
  6. anarulesmenow

    anarulesmenow Well-Known Member

    It was April though so thats too long a time for it to be a bladder infection I would think, although the symptoms have started getting a bit worse as time goes by.It doesnt really burn or anything, but sometimes my bladder does hurt a bit.Also, surely if id damaged my kidneys/liver or something because of the overdose, wouldnt something serious have happened by now?
  7. Hazel

    Hazel SF & Antiquitie's Friend Staff Alumni

    Owing to the symptoms, I think as everyone else does that you need to make an appointment to see your doctor immediately.
Thread Status:
Not open for further replies.